Alert archive / Arkansas / Tornado Warnings in 2010

Tornado Warning 50, NWS Shreveport, LA

September 8, 2010Hempstead County, Nevada County, Arkansas

NWS Shreveport, LA issued this tornado warning at Sep 8, 2010, 8:23 PM CDT for Hempstead County, Nevada County, Arkansas. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 8, 2010, 8:23 PM CDT (01:23 UTC)
Expired
Sep 8, 2010, 9:00 PM CDT
In force
37 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon

Counties Hempstead County, AR, Nevada County, AR

The radar

The Little Rock radar (KLZK), 146 km from the middle of the area, began a volume at 01:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 8, 5:36 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Shreveport, LA (KSHV), launched 00:00Z, 1.4 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2010-09-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 670 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2010-09-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 96 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
670 J/kg
Mixed-layer CIN
-55 J/kg
Mixed-layer LCL
1063 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
96 m²/s²
0-3 km storm-relative helicity
132 m²/s²
Significant tornado parameter
0.2
Supercell composite
2.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

648 
WFUS54 KSHV 090123
TORSHV
ARC057-099-090200-
/O.NEW.KSHV.TO.W.0050.100909T0123Z-100909T0200Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
823 PM CDT WED SEP 8 2010

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* TORNADO WARNING FOR...
  EAST CENTRAL HEMPSTEAD COUNTY IN SOUTHWEST ARKANSAS...
  NORTHWESTERN NEVADA COUNTY IN SOUTHWEST ARKANSAS...
  THIS INCLUDES THE CITY OF PRESCOTT...

* UNTIL 900 PM CDT

* AT 822 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO JUST SOUTHWEST 
  OF PRESCOTT...MOVING NORTHEAST AT 20 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  BOUGHTON. IF YOU LIVE IN THE PRESCOTT AREA...TAKE COVER IMMEDIATELY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WARNING MEANS THAT STRONG ROTATION HAS BEEN DETECTED IN THE
STORM. A TORNADO MAY ALREADY BE ON THE GROUND...OR IS EXPECTED TO
DEVELOP SHORTLY. IF YOU ARE IN THE PATH OF THIS DANGEROUS STORM...
MOVE INDOORS AND TO THE LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM
WINDOWS. IF DRIVING...DO NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT THURSDAY MORNING
FOR SOUTHWEST ARKANSAS AND SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS.

&&

LAT...LON 3392 9330 3390 9329 3386 9328 3385 9326
      3385 9325 3373 9345 3380 9354 3397 9342
      3397 9337
TIME...MOT...LOC 0122Z 222DEG 18KT 3379 9346

$$

13
1 follow-up statement
277 
WWUS54 KSHV 090138
SVSSHV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
838 PM CDT WED SEP 8 2010

ARC057-090147-
/O.CAN.KSHV.TO.W.0050.000000T0000Z-100909T0200Z/
HEMPSTEAD AR-
838 PM CDT WED SEP 8 2010

...THE TORNADO WARNING FOR HEMPSTEAD COUNTY IS CANCELLED...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT THURSDAY MORNING
FOR SOUTHWEST ARKANSAS AND SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS.

LAT...LON 3392 9330 3390 9329 3386 9328 3385 9326
      3385 9325 3381 9342 3385 9346 3397 9342
      3397 9337
TIME...MOT...LOC 0137Z 229DEG 19KT 3386 9341

$$

ARC099-090200-
/O.CON.KSHV.TO.W.0050.000000T0000Z-100909T0200Z/
NEVADA AR-
838 PM CDT WED SEP 8 2010

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 PM CDT FOR NEVADA
COUNTY...

AT 837 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A TORNADO.  THIS TORNADO WAS LOCATED JUST NORTH OF PRESCOTT...OR
3 MILES WEST OF BOUGHTON...MOVING NORTHEAST AT 20 MPH. 

THE TORNADO WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE
INDICATED COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST
DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT THURSDAY MORNING
FOR SOUTHWEST ARKANSAS AND SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS.

&&

LAT...LON 3392 9330 3390 9329 3386 9328 3385 9326
      3385 9325 3381 9342 3385 9346 3397 9342
      3397 9337
TIME...MOT...LOC 0137Z 229DEG 19KT 3386 9341

$$

13

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at Sep 8, 5:45 PM CDT, 2 hours 38 minutes earlier.

Area forecast discussion, Sep 8, 5:45 PM CDT, 2 hours 38 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE SHREVEPORT LA
545 PM CDT WED SEP 8 2010

.DISCUSSION...
HAVE MADE A QUICK UPDATE TO INCLUDE THE NEW TORNADO WATCH NUMBER
648...WHICH IS IN EFFECT UNTIL 1 AM FOR PORTIONS OF SOUTHWEST
ARKANSAS...EXTREME SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS. OVER
THE PAST COUPLE OF HOURS...SEVERAL CELLS WITHIN THE OUTER BANDS OF
THE REMNANTS OF HERMINE HAS SHOWN SIGNS OF ROTATION. THIS IS
EXPECTED TO CONTINUE INTO THE REMAINDER OF THE EVENING AS HERMINE
CONTINUES TO LIFT TO THE EAST NORTHEAST. THIS THREAT SHOULD BEGIN
TO DIMINISH BY THE EARLY OVERNIGHT HOURS AS WE LOSE INSTABILITY
WITH THE LOSS OF HEATING. IN ADDITION TO THE POSSIBILITY FOR
TORNADOS...HEAVY RAIN WILL BE POSSIBLE WITH ANY OF THIS ACTIVITY
GIVEN ITS TROPICAL NATURE. IF STORMS TRAIN OVER THE SAME LOCATIONS
REPEATEDLY IF A BAND SETS UP OVER THE AREA...FLOODING COULD BECOME
A PROBLEM. THIS POSSIBILITY WILL BE MONITORED THIS EVENING AS
WELL.

IN ADDITION...HAVE UPDATED POPS FOR THIS EVENING TO REFLECT
CURRENT ONGOING TRENDS WITH CONVECTION. OTHERWISE THE FORECAST
LOOKS IN DECENT SHAPE AND NO OTHER CHANGES WERE MADE. THE TORNADO
WATCH HAS ALREADY BEEN SENT...AND UPDATED PRODUCTS WILL BE SENT
AND POSTED TO THE WEB SHORTLY. /22/

&&

.PREV DISCUSSION... /ISSUED 228 PM CDT WED SEP 8 2010/

DISCUSSION...
VIS SATELLITE/OBS SHOW THE CENTER OF HERMINE NOW OVER N TX...
BEGINNING TO TAKE A NEWD TURN. MAIN BAND OF CONVECTION PUSHING
NEWD...AND SHOULD BEGIN TO AFFECT PARTS OF NE TX AND SE OK OVER
THE NEXT COUPLE OF HOURS. HERMINE IS EXPECTED TO CONTINUE A NELY
TRACK INTO CENTRAL OK DURING THE OVERNIGHT HOURS...LEAVING THE
AREAS OF NE TX...SE OK...AND SW AR OPEN FOR SCATTERED TO NUMEROUS
SHOWERS AND ISOLATE TSTMS TO CONTINUE. THE REMAINDER OF THE AREA
WILL KEEP ISOLATED TO SCATTERED SHOWER/TSTM POTENTIAL DUE TO
MODERATE INSTABILITY AND AMPLE MOISTURE. HERMINE IS IS FCST TO BE
ABSORBED INTO THE MEAN UPPER FLOW AND CARRIED AWAY BY THU EVE...
ENDING ANY CHANCE FOR WIDESPREAD RAINFALL IN THIS PACKAGE.

BY SAT...A WEAK FRONTAL BOUNDARY BEGINS TO SINK TOWARD THE REGION
IN ASSOCIATION WITH AN UPPER LOW OVER SRN CANADA. THIS BOUNDARY
WILL PROVIDE SOME ENHANCED POTENTIAL FOR AFTERNOON CONVECTION
THROUGH THE WEEKEND. THE BOUNDARY EVENTUALLY WASHES OUT BY EARLY
IN THE WEEK...LEAVING THE REGION ON THE ERN PERIPHERY OF A
BUILDING RIDGE THROUGH THE END OF THE PD.

TEMPS WILL CONTINUE TO RUN ON THE COOL SIDE ACROSS THE NRN
SECTIONS OF THE REGION THROUGH THU...AS HERMINE MAKES HER EXIT.
HOWEVER...A RETURN TO ABOVE NORMAL TEMPS IS EXPECTED BY THIS
WEEKEND...AND WILL CONTINUE THROUGH THE REMAINDER OF THE FCST. /12/

AVIATION...
AS THE TROPICAL REMNANTS OF HERMINE MOVE NORTH...EXPECT A MIX OF
MVFR AND VFR CEILINGS THIS EVENING...WITH THE LOWER CEILINGS
MAINLY OVER EAST TEXAS INTO SOUTHEAST OKLAHOMA AND SOUTHWEST
ARKANSAS. ADDITIONAL CONVECTION DEVELOPING THIS AFTERNOON...
WILL BRING IFR CONDITIONS AND GUSTY WINDS. PRECIPITATION COVERAGE
WILL BECOME ISOLATED TONIGHT BUT EXPECT A MIX OF IFR AND MVFR CIGS
AND FOG AFTER 06Z...CONTINUING THROUGH 15Z THURSDAY. SURFACE WINDS
WILL BE EAST TO SOUTHEAST 10 TO 15 KNOTS WITH THE HIGHER WINDS AND
GUSTS OVER EAST TEXAS.  /14/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  73  93  75  94  74 /  30  30  10  20  10
MLU  73  95  73  96  73 /  20  30  10  20  10
DEQ  71  88  72  93  72 /  80  50  20  10  20
TXK  72  91  73  94  73 /  60  50  20  10  20
ELD  72  92  72  94  73 /  30  40  20  10  20
TYR  75  93  76  93  76 /  60  40  10  20  10
GGG  74  93  75  94  75 /  60  40  10  20  10
LFK  75  94  76  94  76 /  30  40  10  20  10

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
LA...NONE.
OK...NONE.
TX...NONE.
&&

22/12/14
Hazardous weather outlook, Sep 8, 5:57 PM CDT, 2 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE SHREVEPORT LA
557 PM CDT WED SEP 8 2010

ARZ050-051-059>061-070>072-OKZ077-TXZ096-097-108>112-124-125-136-
092300-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-MCCURTAIN-RED RIVER-BOWIE-FRANKLIN-TITUS-CAMP-MORRIS-
CASS-WOOD-UPSHUR-SMITH-
557 PM CDT WED SEP 8 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
ARKANSAS...SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS.

.DAY ONE...TONIGHT...

THE REMNANTS OF TROPICAL DEPRESSION HERMINE WILL CONTINUE TO MOVE
NORTH NORTHEAST INTO CENTRAL OKLAHOMA THIS EVENING. AS A
RESULT...SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL
CONTINUE TO MOVE ACROSS PORTIONS OF NORTHEAST TEXAS...SOUTHEAST
OKLAHOMA AND SOUTHWEST ARKANSAS THIS EVENING...OR PRIMARILY
AFFECTING LOCATIONS ALONG AND NORTH OF A MAGNOLIA ARKANSAS TO
ATLANTA TEXAS TO TYLER TEXAS LINE. SOME OF THE STRONGEST STORMS
WILL BE CAPABLE OF PRODUCING HEAVY RAINFALL AND GUSTY WINDS. AN
ISOLATED TORNADO WILL ALSO BE POSSIBLE AS WELL. THE TORNADO THREAT
IS EXPECTED TO DIMINISH BY THE EARLY OVERNIGHT HOURS.

HEAVY RAIN WILL CONTINUE TO BE POSSIBLE THROUGH THE NIGHT. WITH
HEAVY RAINFALL...IF STORMS MANAGE TO MOVE REPEATEDLY OVER THE SAME
AREA...RAINFALL TOTALS COULD AMOUNT UP TO 1 TO 3 INCHES. THIS
COULD LEAD TO PONDING OF WATER ON ROADWAYS AND IN LOW LYING AREAS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS AND EMERGENCY
MANAGEMENT PERSONNEL WILL BE NEEDED THROUGH THE REMAINDER OF THIS
EVENING.

ARZ073-LAZ001>006-010>014-017>022-TXZ126-137-138-149>153-165>167-
092300-
UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-UNION LA-DE SOTO-
RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE LA-NATCHITOCHES-WINN-
GRANT-CALDWELL-LA SALLE-MARION-GREGG-HARRISON-CHEROKEE-RUSK-
PANOLA-NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE-SABINE TX-
557 PM CDT WED SEP 8 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...NORTH CENTRAL LOUISIANA...NORTHWEST LOUISIANA...EAST
TEXAS AND NORTHEAST TEXAS.

.DAY ONE...TONIGHT...

SHOWERS AND ISOLATED THUNDERSTORMS REMAIN POSSIBLE ACROSS THE
FOUR STATE REGION TODAY...AS TROPICAL DEPRESSION HERMINE CONTINUES
TO MOVE NORTH INTO OKLAHOMA. A FEW THUNDERSTORMS DURING THE
AFTERNOON AND EVENING WILL ALSO BE CAPABLE OF PRODUCING GUSTY
WINDS AND BRIEF HEAVY DOWNPOURS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS AND EMERGENCY
MANAGEMENT PERSONNEL SHOULD NOT BE NEEDED THROUGH TONIGHT.

In the hours before

Special weather statement, Sep 8, 4:12 PM CDT, 4 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
412 PM CDT WED SEP 8 2010

LAZ001-TXZ112-125-126-137-138-082200-
CADDO-CASS-GREGG-HARRISON-MARION-UPSHUR-
412 PM CDT WED SEP 8 2010

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 500 PM CDT...FOR THE FOLLOWING
PARISHES AND COUNTIES...

IN NORTHWEST LOUISIANA...
     CADDO...
IN NORTHEAST TEXAS...
     CASS...UPSHUR...MARION...HARRISON AND GREGG...

INCLUDING THE FOLLOWING LOCATIONS...
     BLANCHARD...GREENWOOD...OIL CITY...VIVIAN...DIANA...EAST
     MOUNTAIN...HARLETON...JEFFERSON...KARNACK...KILDARE...
     LIBERTY CITY...LINDEN...LODI...LONGVIEW...MCLEOD...ORE
     CITY...SMITHLAND...WASKOM...WHITE OAK AND WOODLAWN...

AT 410 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS ARE TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM GREENWOOD TO 7 MILES
SOUTH OF KARNACK TO WOODLAWN TO 5 MILES NORTHWEST OF HALLSVILLE TO
KILGORE...OR ALONG A LINE EXTENDING FROM 8 MILES WEST OF SHREVEPORT
TO 12 MILES EAST OF MARSHALL TO 7 MILES NORTH OF MARSHALL TO 9 MILES
NORTHEAST OF LONGVIEW TO KILGORE. THIS LINE OF STORMS WAS MOVING TO
THE NORTH NEAR 35 MPH.

THIS LINE OF STORMS HAS PRODUCED WIND GUSTS TO NEAR 40 MPH ALREADY
IN LONGVIEW AND MARSHALL TEXAS. WIND GUSTS TO NEAR 45 MPH WILL BE
POSSIBLE ACROSS THE ADVISORY AREA THROUGH 500 PM.

13
Local storm report, Sep 8, 4:31 PM CDT, 3 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
431 PM CDT WED SEP 08 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     FUNNEL CLOUD     4 WSW HOPE              33.64N 93.66W
09/08/2010                   HEMPSTEAD          AR   BROADCAST MEDIA

            NEAR THE COMMUNITY OF LIBERTY.

&&

ASTEVENS
Local storm report, Sep 8, 4:39 PM CDT, 3 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
439 PM CDT WED SEP 08 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0509 PM     TORNADO          4 ESE HOPE              33.64N 93.54W
09/07/2010                   HEMPSTEAD          AR   NWS STORM SURVEY

            AN EF0 TORNADO BRIEFLY TOUCHED DOWN SOUTHEAST OF HOPE
            ARKANSAS ALONG HWY. 278. THE TORNADO WAS ASSOCIATED WITH
            THE REMNANTS OF TROPICAL STORM HERMINE. A LARGE TREE WAS
            SNAPPED OFF HALFWAY UP NEAR THE INTERSECTION OF U.S. 278
            AND COUNTY ROAD 1060 ALONG WITH SEVERAL LARGE BRANCHES.
            TORNADO PATH LENGTH WAS 0.25 MILES LONG AND PATH WIDTH
            WAS 40 YARDS WIDE. MAXIMUM WINDS WERE 60-65 MPH.

&&

MBERRY
Local storm report, Sep 8, 4:53 PM CDT, 3 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
453 PM CDT WED SEP 08 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     HAIL             4 NW HOPE               33.71N 93.64W
09/08/2010  E0.75 INCH       HEMPSTEAD          AR   EMERGENCY MNGR

            DIME SIZED HAIL AND VERY HEAVY RAIN

&&

ASTEVENS
Special weather statement, Sep 8, 5:56 PM CDT, 2 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
556 PM CDT WED SEP 8 2010

ARZ050-051-059-060-070-071-OKZ077-TXZ096-097-112-090000-
BOWIE-CASS-HEMPSTEAD-HOWARD-LAFAYETTE-LITTLE
RIVER-MCCURTAIN-MILLER-RED RIVER-SEVIER-
556 PM CDT WED SEP 8 2010

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 700 PM CDT...FOR THE FOLLOWING
COUNTIES...

IN SOUTHWEST ARKANSAS...
     LITTLE RIVER...HEMPSTEAD...SEVIER...HOWARD...LAFAYETTE AND
     MILLER...
IN SOUTHEAST OKLAHOMA...
     MCCURTAIN...
IN NORTHEAST TEXAS...
     RED RIVER...BOWIE AND CASS...

INCLUDING THE FOLLOWING LOCATIONS...
     ASHDOWN...BEN LOMOND...BRADLEY...CANFIELD...
     FOREMAN...FOUKE...FULTON...HORATIO...
     LEWISVILLE...TEXARKANA...WILTON...DE KALB...HOOKS...NASH...NEW
     BOSTON...REDWATER AND WAKE VILLAGE...

AT 555 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS ARE TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES WEST OF DE
KALB TO WAKE VILLAGE TO 6 MILES WEST OF BRADLEY...OR ALONG A LINE
EXTENDING FROM 11 MILES NORTHEAST OF BOXELDER TO WAKE VILLAGE TO 19
MILES NORTHWEST OF SPRINGHILL...MOVING NORTH AT 30 MPH.

THIS LINE OF THUNDERSTORMS HAS A HISTORY OF PRODUCING STRONG WIND GUSTS
TO NEAR 40 MPH EARLIER ACROSS PORTIONS OF NORTHEAST TEXAS.

13
Special weather statement, Sep 8, 6:55 PM CDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
655 PM CDT WED SEP 8 2010

OKZ077-090100-
MCCURTAIN-
655 PM CDT WED SEP 8 2010

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 800 PM CDT...FOR THE FOLLOWING
COUNTY...

IN SOUTHEAST OKLAHOMA...
     MCCURTAIN...

INCLUDING THE FOLLOWING LOCATIONS...
     BROKEN BOW...

AT 651 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS ARE TRACKING
A STRONG THUNDERSTORM 13 MILES NORTHWEST OF IDABEL...OR 26 MILES
NORTH OF CLARKSVILLE...MOVING NORTHEAST AT 20 MPH.

WINDS AROUND 50 MPH AND VERY HEAVY DOWNPOURS ARE POSSIBLE WITH THIS
STORM.

12

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 8, 8:50 PM CDTTornado WarningSHVNevada55 min

Nearby

Tornado Warnings in Arkansas, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.